Generalized Bessel-Riesz Operator on Morrey Spaces with Different Measures

S. Mehmood, Eridani, Fatmawati, Wasim Raza

Research output: Contribution to journalArticlepeer-review


This study’s primary area of interest is the generalized operators, which are defined with doubling measures by generalized Bessel-Riesz kernels with various measures in Morrey spaces. In terms of Bessel decay, the kernel satisfies a few key requirements. To prove that the integral operators are bounded, we will make use of Young, Holder, and Minköwski inequalities and a doubling measure. Additionally, we look into the relationship, we discover that the norm of these operators will be similarly constrained by the relationship between the elements of the kernel and the integral operators based on the norm of each kernel, although according to several measures. Additionally, we investigate the boundedness of pointwise multiplier operators in Morrey spaces using generalized fractional integrals and the generalized Bessel-Riesz operator.

Original languageEnglish
Pages (from-to)58-68
Number of pages11
JournalNonlinear Dynamics and Systems Theory
Issue number1
Publication statusPublished - 2023


  • Morrey spaces
  • doubling measure
  • fractional integral
  • generalized Bessel-Riesz operators


Dive into the research topics of 'Generalized Bessel-Riesz Operator on Morrey Spaces with Different Measures'. Together they form a unique fingerprint.

Cite this